# SDR ASOA201200625

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 23,437 hours, 21,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK BETWEEN FS 409.00 AND 424.00 IS CORRODED.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, FOUND OUT OF LIMITS IAW SRM 53-21-49-101-001-A01. REMOVED RT SEAT TRACK BETWEEN FS 409.00 AND FS 424.00 IAW AMM 53-01-11.  INSTALLED  SEAT TRACK  IAW AMM 53-01-11.
